# SDR FDEA201706241760

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,966 hours, 23,646 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 2945
- Condition: Failed
- Location: Nr 2
- Part time: 10,593 hours, 6,059 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

NR 2 GENERATOR FAULT.   SWAPPED THE NR 2 GCU WITH APU GCU IAW AMM 24-22-12-04,  PERFORMED OPERATIONAL TEST OF THE NR 2 GCU IAW AMM  24-41-00-05 , TESTED NORMAL.  PERFORMED HIGH  POWER ENGINE RUN IAW JRH, TESTED NORMAL.   PERFORMED WATER  INSPECTION IN AVIONICS COMPARTENT IAW SMP, NOTHING FOUND. ACFT OK FOR SERVICE.
